# SDR A6WA202101227561

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31016109
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE TCAS ANTENNA MATING SURFACE FS 310, STGR 1R TO STGR 1L HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED OUT DAMAGE ON TCAS ANTENNA MATING SURFACE FS 310, STGR 1R TO STGR 1L, P(1) 1.0L X 0.70W, P(2) 1.2L X 0.60W, P(3) 0.8L X 0.95W, P(4) 1.75L X 1.50W, P(5) 1.2L X 0.75W, REF AIRWIS SUPPLEMENT NR 16-122B DATED: 10-24-2017.  PERFORMED HFEC INSPECTION ON TCAS ANTENNA MATING SURFACE FS 310, STGR 1R TO STGR 1L, REF AIRWIS SUPPLEMENT NR 16-122B DATED: 10-24-2017 AND CRJ200 PART (1) NDTM 51-20-06, (REV 42).  NO INDICATION NOTED.  ET TESTER S/N:60007150515 CAL DUE: 10-09-2021.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA TCAS ANTENNA MATING SURFACE FS 310, STGR 1R TO STGR 1L, P(1) .0545, P(2) .0534, P(3) .0559, P(4) .0550, P(5) .0565, REF AIRWIS SUPPLEMENT NR 16-122B DATED: 10-24-2017 AND CRJ200 PART (4) NDTM 51-00-001, (REV 42).  UT GAUGE S/N: DBP-CT-1033 CAL DUE:2-19-2021.  EVALUATED BLENDS ON CHEM MILLED AREA OF BLENDED SKIN AND FOUND TO BE WITHIN LIMITS, REF AIRWIS SUPPLEMENT NR 16-122B DATED: 10-24-2017.  APPLIED PROTECTIVE FINISH TO UPPER FUSELAGE TCAS ANTENNA MATING SURFACE FS 310, STGR 1R TO STGR 1L, REF AIRWIS SUPPLEMENT NR 16-122B DATED: 10-24-2017.
